# SDR DU4R2006637

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 984 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON C/W SECTION (KEELBEAM) FS 984 L-30 SUPPORT FLANGE.  REMOVED SUPPORT, FABRICATED NEW ANGLE 13 BY 3 BY 7 FROM 2024-T3 .063”, AND INSTALLED IAW DC-9/MD-80 SRM 51-30-5 PG 29, 53-01 FIG 1, 51-10-2, 51-10-3D, 51-10-4D AND DELTA PS 900-4-1, NR 1.
